# SDR SWAA2014062629430

- Difficulty date: June 8, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 38,895 hours, 26,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 402D10300
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMER LIGHT LENS CRACKED.  R & R LENS IAW MM.
